International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 13, Pages 2053-2069
Compact space-like hypersurfaces in de Sitter space
Department of Mathematics, Princeton University, Princeton 08544-1000, NJ, USA
Received 16 March 2005; Revised 7 June 2005
Copyright © 2005 Jinchi Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present some integral formulas for compact space-like
hypersurfaces in de Sitter space and some equivalent
characterizations for totally umbilical compact space-like
hypersurfaces in de Sitter space in terms of mean curvature and
higher-order mean curvatures.